Remarks on proofs of conservation laws for nonlinear Schrödinger equations

Research output: Contribution to journalArticle

42 Citations (Scopus)

Abstract

Conservation laws of the charge and of the energy are proved for nonlinear Schrödinger equations with nonlinearities of gauge invariance in a way independent of approximate solutions.

Original languageEnglish
Pages (from-to)403-408
Number of pages6
JournalCalculus of Variations and Partial Differential Equations
Volume25
Issue number3
DOIs
Publication statusPublished - 2006 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remarks on proofs of conservation laws for nonlinear Schrödinger equations'. Together they form a unique fingerprint.

  • Cite this